# SDR YENA2024032800475

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 38,151 hours, 7,436 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT#823, JFK-LAX. (AIRCRAFT DECLARED AN EMERGENCY INTO LAX) , 'HYD GREEN LOW LVL ECAM DURING CRUISE PHASE (GRAVITY GEAR EXTANSION PROCEDURE APPLIED PER QRH); REF IPC 29-13-06-02D FOUND ITEM 260 DAMAGED AT CLAMP D. REMOVED AND REPLACED LINE 260 CLAMP AND BUSHING . PERFORMED LEAK TEST , NO LEAKS NOTED.'
